# SDR ASAA2022112840961

- Difficulty date: November 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 38,023 hours, 11,110 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 1026
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 80,108 hours, 39,986 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON MASTER CAUTION RECALL. LIGHT EXTINGUISHES W/MASTER RESET. GROUNDED - YES. INITIAL EVAL, CONT CAB ZONE TEMP ON RECALL. PERFORMED PZTC BITE IAW B737-800 FIM 21-62 TASK 801 PZTC 1/2. GOT A FEW VARIOUS INDICATION WHEN BIT CHECKED MULTIPLE TIMES. FIRST #1 PZTC HAD "THIS PACK - TCV", #2 PZTC HAD "FLT DECK TRIM VALVE." PERFORMED CABIN TEMP CONT AND INDICATION OPS TEST IAW B737-800 AMM 21-61-00-700-807-000. NO DEFECTS NOTED. RE-RAN BITE. #1 PZTC HAD "FLT DECK TRIM VALVE." DUE TO HISTORY, REMOVED AND REPLACED CONT CAB TAV IAW AMM 21-61-21-000/400-801. PASSES LEAK CK. PASSES BITE.
